# SDR SWAA031555

- Difficulty date: July 14, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 67,171 hours, 73,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
